The Michigan Mathematical Journal

Degree bounds for the division problem in polynomial ideals.

Bernard Shiffman

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 36, Issue 2 (1989), 163-171.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003939

Digital Object Identifier
doi:10.1307/mmj/1029003939

Mathematical Reviews number (MathSciNet)
MR1000520

Zentralblatt MATH identifier
0691.12010

Subjects
Primary: 13B25: Polynomials over commutative rings [See also 11C08, 11T06, 13F20, 13M10]
Secondary: 13F20: Polynomial rings and ideals; rings of integer-valued polynomials [See also 11C08, 13B25] 14A05: Relevant commutative algebra [See also 13-XX] 14C17: Intersection theory, characteristic classes, intersection multiplicities [See also 13H15] 32H99: None of the above, but in this section

Citation

Shiffman, Bernard. Degree bounds for the division problem in polynomial ideals. Michigan Math. J. 36 (1989), no. 2, 163--171. doi:10.1307/mmj/1029003939. https://projecteuclid.org/euclid.mmj/1029003939


Export citation